Works matching DE "DEFORMATIONS of singularities"
Results: 137
Unbounded Representations of q-Deformation of Cuntz Algebra.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 147, doi. 10.1007/s11005-008-0256-5
- By:
- Publication type:
- Article
A Different Expression of the Weil–Petersson Potential on the Quasi-Fuchsian Deformation Space.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 2, p. 91, doi. 10.1007/s11005-005-0004-z
- By:
- Publication type:
- Article
On the Inverse Mapping of the Formal Symplectic Groupoid of a Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 1, p. 43, doi. 10.1007/s11005-004-0610-1
- By:
- Publication type:
- Article
Deformation Quantization of Poisson Manifolds.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 3, p. 157, doi. 10.1023/B:MATH.0000027508.00421.bf
- By:
- Publication type:
- Article
On the Dequantization of Fedosov's Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 2, p. 133, doi. 10.1023/B:MATH.0000004360.04046.3a
- By:
- Publication type:
- Article
Numerical optimization for constrained image registration.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 2/3, p. 343, doi. 10.1002/nla.715
- By:
- Publication type:
- Article
Attainment and relaxation results in special classes of deformations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 19, n. 2, p. 183, doi. 10.1007/s00526-003-0215-z
- By:
- Publication type:
- Article
Formation of cracks under deformations with .nite energy.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 19, n. 2, p. 221, doi. 10.1007/s00526-003-0219-8
- By:
- Publication type:
- Article
Estimating a Nonstationary Spatial Structure Using Simulated Annealing.
- Published in:
- Journal of Computational & Graphical Statistics, 2004, v. 13, n. 1, p. 90, doi. 10.1198/1061860043100
- By:
- Publication type:
- Article
Spectral Decomposition and Baxterization of Exotic Bialgebras and Associated Noncommutative Geometries.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2003, v. 18, n. 23, p. 4201, doi. 10.1142/S0217751X03016100
- By:
- Publication type:
- Article
Cyclically Deformed Defects and Topological Mass Constraints.
- Published in:
- Advances in High Energy Physics, 2013, p. 1, doi. 10.1155/2013/304980
- By:
- Publication type:
- Article
On the problem of splitting deformations of super Riemann surfaces.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 2, p. 381, doi. 10.1007/s11005-018-1112-x
- By:
- Publication type:
- Article
Nearly associative deformation quantization.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 10, p. 2293, doi. 10.1007/s11005-018-1080-1
- By:
- Publication type:
- Article
Rigidity of integral coisotropic submanifolds of contact manifolds.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 3, p. 883, doi. 10.1007/s11005-017-1005-4
- By:
- Publication type:
- Article
Higher Order Relations for ADE-Type Generalized q-Onsager Algebras.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 9, p. 1275, doi. 10.1007/s11005-015-0778-6
- By:
- Publication type:
- Article
Nonassociative Strict Deformation Quantization of C*-Algebras and Nonassociative Torus Bundles.
- Published in:
- Letters in Mathematical Physics, 2012, v. 102, n. 1, p. 107, doi. 10.1007/s11005-012-0574-5
- By:
- Publication type:
- Article
Singular Thermal Residual Stress Field near the Interface Corner of Bonded Dissimilar Materials.
- Published in:
- International Journal of Fracture, 2005, v. 134, n. 3/4, p. 387, doi. 10.1007/s10704-005-3179-5
- By:
- Publication type:
- Article
Seiberg–Witten Differential via Primitive Forms.
- Published in:
- Communications in Mathematical Physics, 2019, v. 367, n. 1, p. 193, doi. 10.1007/s00220-019-03401-y
- By:
- Publication type:
- Article
Numerical Inverse Scattering for the Toda Lattice.
- Published in:
- Communications in Mathematical Physics, 2017, v. 352, n. 2, p. 805, doi. 10.1007/s00220-016-2819-0
- By:
- Publication type:
- Article
Deformation Theory of Periodic Monopoles (With Singularities).
- Published in:
- Communications in Mathematical Physics, 2016, v. 341, n. 1, p. 351, doi. 10.1007/s00220-015-2497-3
- By:
- Publication type:
- Article
Smoothability and order bound for AS semigroups.
- Published in:
- Semigroup Forum, 2012, v. 85, n. 2, p. 268, doi. 10.1007/s00233-012-9405-3
- By:
- Publication type:
- Article
THE JUMP OF MILNOR NUMBER FOR LINEAR DEFORMATIONS OF HOMOGENEOUS SINGULARITIES.
- Published in:
- Bulletin de la Société des Sciences et des Lettres de Lodz, 2017, v. 67, n. 3, p. 77, doi. 10.26485/0459-6854/2017/67.3/7
- By:
- Publication type:
- Article
NON-DEGENERATE JUMP OF MILNOR NUMBERS OF SURFACE SINGULARITIES.
- Published in:
- Bulletin de la Société des Sciences et des Lettres de Lodz, 2015, v. 65, n. 3, p. 39
- By:
- Publication type:
- Article
SIGN-CHANGING SOLUTIONS FOR NON-LOCAL ELLIPTIC EQUATIONS WITH ASYMPTOTICALLY LINEAR TERM.
- Published in:
- Communications on Pure & Applied Analysis, 2018, v. 17, n. 3, p. 1147, doi. 10.3934/cpaa.2018055
- By:
- Publication type:
- Article
On the plane into plane mappings of hydrodynamic type. Parabolic case.
- Published in:
- Reviews in Mathematical Physics, 2020, v. 32, n. 3, p. N.PAG, doi. 10.1142/S0129055X20500063
- By:
- Publication type:
- Article
A NEW FAMILY OF POISSON ALGEBRAS AND THEIR DEFORMATIONS.
- Published in:
- Nagoya Mathematical Journal, 2019, v. 233, p. 32, doi. 10.1017/nmj.2017.29
- By:
- Publication type:
- Article
Morphisms Cohomology and Deformations of Hom-algebras.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2018, v. 25, n. 4, p. 589, doi. 10.1080/14029251.2018.1503433
- By:
- Publication type:
- Article
Prolongability of Ordinary Differential Equations.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2013, v. 20, p. 70, doi. 10.1080/14029251.2013.862435
- By:
- Publication type:
- Article
On the (3,N) Maurer-Cartan equation.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2007, v. 14, n. 4, p. 540, doi. 10.2991/jnmp.2007.14.4.4
- By:
- Publication type:
- Article
Notes on 1-parameter formal deformations of Hom-associative and Hom-Lie algebras.
- Published in:
- Forum Mathematicum, 2010, v. 22, n. 4, p. 715, doi. 10.1515/FORUM.2010.040
- By:
- Publication type:
- Article
Large spectral gaps for Steklov eigenvalues under volume constraints and under localized conformal deformations.
- Published in:
- Annals of Global Analysis & Geometry, 2018, v. 54, n. 4, p. 529, doi. 10.1007/s10455-018-9612-6
- By:
- Publication type:
- Article
ALE Ricci-flat Kähler metrics and deformations of quotient surface singularities.
- Published in:
- Annals of Global Analysis & Geometry, 2012, v. 41, n. 1, p. 109, doi. 10.1007/s10455-011-9273-1
- By:
- Publication type:
- Article
Some smooth Finsler deformations of hyperbolic surfaces.
- Published in:
- Annals of Global Analysis & Geometry, 2009, v. 35, n. 2, p. 191, doi. 10.1007/s10455-008-9130-z
- By:
- Publication type:
- Article
W-algebras and Duflo isomorphism.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 3, p. -1, doi. 10.1142/S021949881850041X
- By:
- Publication type:
- Article
RESTRICTED INFINITESIMAL DEFORMATIONS OF RESTRICTED SIMPLE LIE ALGEBRAS.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 5, p. -1, doi. 10.1142/S0219498812500910
- By:
- Publication type:
- Article
Elliptic parameterization of Pfaff integrable hierarchies in the zero-dispersion limit.
- Published in:
- Theoretical & Mathematical Physics, 2015, v. 185, n. 3, p. 1718, doi. 10.1007/s11232-015-0374-z
- By:
- Publication type:
- Article
Jordanian deformation of the open sℓ(2) Gaudin model.
- Published in:
- Theoretical & Mathematical Physics, 2014, v. 179, n. 1, p. 462, doi. 10.1007/s11232-014-0155-0
- By:
- Publication type:
- Article
Separation of variables for some systems with a fourth-order integral of motion.
- Published in:
- Theoretical & Mathematical Physics, 2013, v. 177, n. 3, p. 1680, doi. 10.1007/s11232-013-0126-x
- By:
- Publication type:
- Article
Deformations of Euclidean supersymmetries.
- Published in:
- Theoretical & Mathematical Physics, 2006, v. 147, n. 2, p. 670, doi. 10.1007/s11232-006-0069-6
- By:
- Publication type:
- Article
Integrable Representations of Quantum Borcherds Superalgebras.
- Published in:
- Communications in Algebra, 2009, v. 37, n. 10, p. 3632, doi. 10.1080/00927870902828827
- By:
- Publication type:
- Article
Quasi-Deformations of 2() Using Twisted Derivations.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 12, p. 4303, doi. 10.1080/00927870701545127
- By:
- Publication type:
- Article
IRREDUCIBILITY OF EQUISINGULAR FAMILIES OF CURVES-IMPROVED CONDITIONS.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 2, p. 455, doi. 10.1081/AGB-200047413
- By:
- Publication type:
- Article
Moyal and Rankin-Cohen deformations of algebras.
- Published in:
- Proceedings of the International Geometry Center, 2018, v. 11, n. 2, p. 48, doi. 10.15673/tmgc.v11i2.1027
- By:
- Publication type:
- Article
GREEN'S FUNCTIONS FOR AN ANISOTROPIC ELLIPTIC INCLUSION UNDER GENERALIZED PLANE STRAIN DEFORMATIONS.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 1996, v. 49, n. 1, p. 1, doi. 10.1093/qjmam/49.1.1
- By:
- Publication type:
- Article
AN OVERDETERMINED SYSTEM WITH TWO SUPER-SINGULAR LINES CONTAINING SECOND ORDER HYPERBOLIC EQUATIONS.
- Published in:
- Miskolc Mathematical Notes, 2011, v. 12, n. 1, p. 113, doi. 10.18514/MMN.2011.253
- By:
- Publication type:
- Article
Meteorological Correction Model of IBIS-L System in the Slope Deformation Monitoring.
- Published in:
- Intelligent Automation & Soft Computing, 2018, v. 24, n. 1, p. 47, doi. 10.1080/10798587.2016.1267240
- By:
- Publication type:
- Article
Elliptic Equations with Multi-Singular Inverse-Square Potentials and Critical Nonlinearity.
- Published in:
- Communications in Partial Differential Equations, 2006, v. 31, n. 3, p. 469, doi. 10.1080/03605300500394439
- By:
- Publication type:
- Article
Noncommutative Dynamical Models with Quantum Symmetries.
- Published in:
- Acta Applicandae Mathematicae, 2008, v. 101, n. 1-3, p. 85, doi. 10.1007/s10440-008-9201-y
- By:
- Publication type:
- Article
Cone theorem via Deligne–Mumford stacks.
- Published in:
- Mathematische Annalen, 2009, v. 345, n. 3, p. 525, doi. 10.1007/s00208-009-0363-3
- By:
- Publication type:
- Article
Application dâAlbanese pour les courbes et contractions.
- Published in:
- Mathematische Annalen, 2007, v. 338, n. 2, p. 405, doi. 10.1007/s00208-007-0080-8
- By:
- Publication type:
- Article